# SDR COEA2009050602819

- Difficulty date: May 6, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N819FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 359
- Aircraft time: 26,790 hours, 26,604 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK: FOUND LEVEL 2 CORROSION ON RT WING FEEDER TANK CUTOUT FLANGE FOR UPPER ACCESS PANEL 622CT.
